Universiti Teknologi Malaysia Institutional Repository

Steady flow of Johnson-Segalman fluid through porous medium over an inclined plate

Elniel, Fawzia Mansour and Abdul Aziz, Zainal and Bahar, Arifah and Rasheed, Faisal and Mustafa, Shaymaa (2019) Steady flow of Johnson-Segalman fluid through porous medium over an inclined plate. Journal of Porous Media, 22 (5). pp. 583-598. ISSN 1091-028X

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1615/JPorMedia.2019029087


A mathematical model is presented for the thin-film flow of Johnson-Segalman fluid through porous medium down an inclined plate under steady-state flow. The developed model is based on modified Darcy's law for viscoelastic fluid. The nonlinear equation derived from the model is solved using the Adomian decomposition method to obtain an approximate analytical solution. The results of the proposed model are compared with the numerical solution that is obtained using Mathematica solver NDSolve. Graphically, it is shown that both solutions have almost the same behavior. Sensitivity analysis is conducted to highlight the importance of the inclination angle, ratio of viscosity, slip parameter, and Wissenberg number on the fluid velocity. The results reveal that the velocity is increased by raising the inclination angle or the Wissenberg number. Moreover, the velocity decreases by increasing the slip parameter or the ratio of viscosity.

Item Type:Article
Uncontrolled Keywords:adomian decomposition method, Johnson-Segalman fluid, porous medium, thin-film flow
Subjects:Q Science > QA Mathematics
ID Code:89348
Deposited By: Yanti Mohd Shah
Deposited On:22 Feb 2021 14:04
Last Modified:22 Feb 2021 14:04

Repository Staff Only: item control page